Die Maße der Geschlechter quadratischer Formen vom Range \(\leq 3\) in quadratischen Zahlkörpern. (German) Zbl 0212.08102


11E12 Quadratic forms over global rings and fields
11R11 Quadratic extensions
Full Text: DOI EuDML


[1] Bachmann, P.: Die Arithmetik der quadratischen Formen. Bd. I. Leipzig: Teubner 1898.
[2] Dzewas, J.: Quadratsummen in reell-quadratischen Zahlkörpern. Math. Nachr.21, 233–284 (1960). · Zbl 0098.03502
[3] Hasse, H.: Zahlentheorie, 2. Aufl. Berlin: Akademie Verl. 1963.
[4] —- Bericht über neuere Untersuchungen und Probleme aus der Theorie der algebraischen Zahlkörper. Teil I und II, 2. Aufl. Würzburg: Physica-Verl. 1965.
[5] Hecke, E.: Mathematische Werke, 290–312. Göttingen: Vandenhoeck & Ruprecht 1959. · Zbl 0092.00102
[6] Jones, B. W.: The arithmetic theory of quadratic forms. Carus Math. Monographs Nr.10 (1950). · Zbl 0041.17505
[7] Minkowski, H.: Untersuchungen über quadratische Formen. Acta Math.7, 201–258 (1885). · JFM 17.0159.01
[8] O’Meara, O. T.: Introduction to quadratic forms. Berlin-Göttingen-Heidelberg: Springer 1963.
[9] Pall, G.: The weight of a genus of positiven-ary quadratic forms. Proc. of Symposia in Pure Math., Amer. Math. Soc. Vol.VIII, 95–105 (1965). · Zbl 0136.03101
[10] Siegel, C. L.: Über die analytische Theorie der quadratischen Formen. Annals of Math.36, 527–606 (1935). · JFM 61.0140.01
[11] —- Über die analytische Theorie der quadratischen Formen. III. Annals of Math.38, 212–291 (1937). · JFM 63.0120.01
[12] —- Additive Theorie der Zahlkörper. I. Math. Annalen87, 1–35 (1922). · JFM 48.0179.02
[13] Smith, H. J. S.: Collected Math. Papers. I und II. Chelsea Publ. Co. N. Y. 1965.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.